# SDR SWAA2014011324079

- Difficulty date: January 7, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 56,743 hours, 34,613 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER STATION 120.30 RIB CRACKED AT FWD STIFFENER.  REPAIRED STIFFENER IAW SRM.
